# SDR TAMF20080001S

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 74,375 hours, 26,469 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND LT WING 541AB MAIN FUEL TANK ACCESS DOOR OUTER SKIN WITH A SCRATCH AND CORROSION.  DAMAGED AREA WAS REPAIRED IAW EWO 767-57-038 AND BOEING SERVICE REQUEST 1-771920168.  THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR.  FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
